Article (Scientific journals)
Derived categories of flips and cubic hypersurfaces
Belmans, Pieter; Fu, Lie; Raedschelders, Theo
2022In Proc. Lond. Math. Soc. (3), 125 (6), p. 1452--1482
Peer reviewed
 

Files


Full Text
2002.04940.pdf
Author preprint (374.07 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Belmans, Pieter  ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
Fu, Lie
Raedschelders, Theo
External co-authors :
yes
Language :
English
Title :
Derived categories of flips and cubic hypersurfaces
Publication date :
2022
Journal title :
Proc. Lond. Math. Soc. (3)
ISSN :
0024-6115
Volume :
125
Issue :
6
Pages :
1452--1482
Peer reviewed :
Peer reviewed
Commentary :
4524222
Available on ORBilu :
since 09 January 2023

Statistics


Number of views
24 (0 by Unilu)
Number of downloads
13 (0 by Unilu)

Scopus citations®
 
2
Scopus citations®
without self-citations
1
OpenCitations
 
0
WoS citations
 
2

Bibliography


Similar publications



Contact ORBilu